# SDR FDEA2018110293084

- Difficulty date: October 9, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51703
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, EVIDENCE OF CORROSION ON THE UPPER SURFACE OF THE FLOOR SUPPORT AT BS 340 LBL 34.   CORROSION REMOVED IAW SRM 51-10-02, REV 125,  AND FOUND TO BE OUT OF LIMITS IAW 53-00-  04-1A ALLOWABLE DAMAGE 1,  FIG 101,  DETAIL III,  REV 125.   THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02,  REV 125.
